20 TOM BRIDGELAND
[5] S. Barannikov and M. Kontsevich, Frobenius manifolds and formality of Lie algebras of
polyvector fields, Internat. Math. Res. Notices 1998, no. 4, 201–215.
[6] S. Barannikov, Non-commutative periods and mirror symmetry in higher dimensions,
Comm. Math. Phys. 228 (2002), no. 2, 281–325.
[7] S. Benvenuti, A. Hanany and P. Kazakopoulos, The toric phases of the Y
p,q
quivers, J. High
Energy Phys. 2005, no. 7, 021.
[8] D. Berenstein and M. Douglas, Seiberg duality for quiver gauge theories, hep-th/0207027.
[9] A. Bondal and M. Kapranov, Enhanced triangulated categories, Math. USSR Sb. 70 (1991),
93-107.
[10] A. Bondal and A. Polishchuk, Homological properties of associative algebras: the method
of helices, Izv. Ross. Akad. Nauk. Ser. Mat. 57 (1993), no. 2, 3-50; transl. in Russian Acad.
Sci. Izv. Math. 42 (1994), no. 2, 219-260.
[11] S. Brenner and M. Butler, Generalizations of the Bernstein-Gelfand-Ponomarev reflection
functors. Representation theory, II (Proc. Second Internat. Conf., Carleton Univ., Ottawa,
Ont., 1979), pp. 103–169, Lecture Notes in Math., 832, Springer, Berlin-New York, 1980.
[12] T. Bridgeland, Stability conditions on triangulated categories, Ann. of Math. (2) 166 (2007),
no. 2, 317–345.
[13] T. Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008), no. 2, 241–291.
[14] T. Bridgeland, T-structures on some local Calabi-Yau varieties, J. Algebra 289 (2005), no.
2, 453–483.
[15] T. Bridgeland, Stability conditions and Kleinian singularities, math.AG/0508257.
[16] T. Bridgeland, Stability conditions on a non-compact Calabi-Yau threefold, Comm. Math.
Phys. 266 (2006), no. 3, 715–733.
[17] T. Bridgeland, Derived categories of coherent sheaves, International Congress of Mathemati-
cians. Vol. II, 563–582, Eur. Math. Soc., urich, 2006.
[18] T. Bridgeland and D. Stern, Helices on del Pezzo surfaces and tilting Calabi-Yau algebras,
to appear 2008.
[19] I. Burban and B. Kreussler, Derived categories of irreducible projective curves of arithmetic
genus one, math.AG/0503496.
[20] L. Chekhov, A. Marshakov, A. Mironov, D. Vasiliev, DV and WDVV, Phys. Lett. B 562
(2003), no. 3-4, 323–338.
[21] K. Costello, Topological conformal field theories and Calabi-Yau categories, Adv. Math. 210
(2007), no. 1, 165–214.
[22] R. Dijkgraaf, S. Gukov, V. Kazakov and C. Vafa, Perturbative analysis of gauged matrix
models, Phys. Rev. D (3) 68 (2003), no. 4.
[23] M. Douglas, D-branes, categories and N = 1 supersymmetry. Strings, branes, and M-theory.
J. Math. Phys. 42 (2001), no. 7, 2818–2843.
[24] M. Douglas, Dirichlet branes, homological mirror symmetry, and stability, Proceedings of
the International Congress of Mathematicians, Vol. III (Beijing, 2002), 395–408, Higher Ed.
Press, Beijing, 2002.
[25] B. Dubrovin, Geometry and analytic theory of Frobenius manifolds, Proceedings of the
International Congress of Mathematicians, Vol. II (Berlin, 1998) Doc. Math. 1998.
[26] B. Dubrovin, Painlev´ e transcendents in two-dimensional topological field theory, The
Painlev´ e property, 287–412, CRM Ser. Math. Phys., Springer, New York, 1999.
[27] B. Dubrovin, On almost duality for Frobenius manifolds, Geometry, topology, and mathe-
matical physics, 75–132, Amer. Math. Soc. Transl. Ser. 2, 212, Amer. Math. Soc., Providence,
RI, 2004.
[28] B. Feng, A. Hanany, Y.-H. He and A. Iqbal, Quiver theories, soliton spectra and Picard-
Lefschetz transformations, J. High Energy Phys. 2003, no. 2, 056.
[29] S. Franco, A. Hanany and Y.-H. He, A trio of dualities: walls, trees and cascades, Pro-
ceedings of the 36th International Symposium Ahrenshoop on the Theory of Elementary
Particles. Fortschr. Phys. 52 (2004), no. 6-7, 540–547.
[30] D. Happel, I. Reiten and S. Smalø, Tilting in abelian categories and quasitilted algebras,
Mem. Amer. Math. Soc. 120 (1996), no. 575.
[31] C. Herzog, Seiberg duality is an exceptional mutation, J. High Energy Phys. 2004, no. 8,
064.
[32] N. Hitchin, Generalized Calabi-Yau manifolds, Quart. J. Math. 54 (2003), no. 3, 281–308.
20
Previous Page Next Page